×

zbMATH — the first resource for mathematics

Stable and entropy satisfying approximations for transonic flow calculations. (English) Zbl 0438.76051

MSC:
76H05 Transonic flows
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. F. BALLHAUS & P. M. GOORJIAN, Implicit Finite Difference Computation of Unsteady Transonic Flow About Airfoils Including the Treatment of Irregular Shock Wave Motions, A.I.A.A. paper No. 77-205, 1977. · Zbl 0394.76008
[2] Julian D. Cole, Modern developments in transonic flow, SIAM J. Appl. Math. 29 (1975), no. 4, 763 – 787. · Zbl 0324.76048 · doi:10.1137/0129065 · doi.org
[3] Michael G. Crandall and Andrew Majda, Monotone difference approximations for scalar conservation laws, Math. Comp. 34 (1980), no. 149, 1 – 21. · Zbl 0423.65052
[4] B. ENGQUIST & A. MAJDA, ”Numerical radiation boundary conditions for unsteady transonic flow,” J. Computational Phys. (Submitted.) · Zbl 0467.76056
[5] A. Harten, J. M. Hyman, and P. D. Lax, On finite-difference approximations and entropy conditions for shocks, Comm. Pure Appl. Math. 29 (1976), no. 3, 297 – 322. With an appendix by B. Keyfitz. · Zbl 0351.76070 · doi:10.1002/cpa.3160290305 · doi.org
[6] Antony Jameson, Numerical solution of nonlinear partial differential equations of mixed type, Numerical solution of partial differential equations, III (Proc. Third Sympos. (SYNSPADE), Univ. Maryland, College Park, Md., 1975) Academic Press, New York, 1976, pp. 275 – 320.
[7] Gray Jennings, Discrete shocks, Comm. Pure Appl. Math. 27 (1974), 25 – 37. · Zbl 0304.65063 · doi:10.1002/cpa.3160270103 · doi.org
[8] J. A. KRUPP & J. D. COLE, Studies in Transonic Flow IV, Unsteady Transonic Flow, UCLA Eng. Dept. Rep. No. 76/04, 1976.
[9] Peter Lax and Burton Wendroff, Systems of conservation laws, Comm. Pure Appl. Math. 13 (1960), 217 – 237. · Zbl 0152.44802 · doi:10.1002/cpa.3160130205 · doi.org
[10] Andrew Majda and Stanley Osher, Numerical viscosity and the entropy condition, Comm. Pure Appl. Math. 32 (1979), no. 6, 797 – 838. · Zbl 0405.76021 · doi:10.1002/cpa.3160320605 · doi.org
[11] M. S. Mock, Systems of conservation laws of mixed type, J. Differential Equations 37 (1980), no. 1, 70 – 88. · Zbl 0413.34017 · doi:10.1016/0022-0396(80)90089-3 · doi.org
[12] E. M. MURMAN & J. D. COLE, ”Calculations of plane steady transonic flows,” AIAA J., v. 9, 1971, pp. 114-121. · Zbl 0249.76033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.